# SDR UPS05845876

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY EXIT LIGHT OVER ENGINEER SEAT INOP.  PERFORMED OPS CK OF EMERGENCY LIGHT SYS PER M/M 33-50-02-2, SYS OPS NML.
